MathSciNet Relay Station
MathSciNet bibliographic data
MR2303176 (2007m:65052) 65L06 (26E50)
Allahviranloo, T.; Ahmady, N.; Ahmady, E. Numerical solution of fuzzy differential equations by predictor-corrector method. Inform. Sci. 177 (2007), no. 7, 1633–1647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement